Properties of balancing, cobalancing and generalized balancing numbers
Annales mathematicae et informaticae, Tome 37 (2010), pp. 125-138
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2010_37_a11,
author = {P\'eter Olajos},
title = {Properties of balancing, cobalancing and generalized balancing numbers},
journal = {Annales mathematicae et informaticae},
pages = {125--138},
year = {2010},
volume = {37},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2010_37_a11/}
}
Péter Olajos. Properties of balancing, cobalancing and generalized balancing numbers. Annales mathematicae et informaticae, Tome 37 (2010), pp. 125-138. http://geodesic.mathdoc.fr/item/AMI_2010_37_a11/